Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 385, NWS Springfield, MO

September 21, 2009Benton County, Camden County, Hickory County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 21, 2009, 2:30 PM CDT for Benton County, Camden County, Hickory County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2009, 2:30 PM CDT (19:30 UTC)
Expired
Sep 21, 2009, 3:16 PM CDT
In force
46 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Benton County, MO, Camden County, MO, Hickory County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 21, 2:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 211930
SVRSGF
MOC015-029-085-212030-
/O.NEW.KSGF.SV.W.0385.090921T1930Z-090921T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
  NORTHERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...

* UNTIL 330 PM CDT.

* AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR EDWARDS...OR 15 MILES NORTHEAST OF
  HERMITAGE...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...CROSS
  TIMBERS...EDWARDS...FRISTOE...GREEN BAY TERRACE...HURRICANE DECK...
  KNOBBY...LINN CREEK...OLD LINN CREEK...OSAGE BEACH...PURVIS...
  SUNRISE BEACH AND VILLAGE OF FOUR SEASONS.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3820 9296 3819 9277 3822 9275 3822 9269
      3820 9264 3817 9264 3817 9261 3804 9259
      3799 9321 3817 9330 3822 9300 3821 9300
      3820 9302 3818 9301 3823 9295 3823 9293
TIME...MOT...LOC 1930Z 251DEG 16KT 3811 9315

$$

WISE
2 follow-up statements
000 
WWUS53 KSGF 211953
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT MON SEP 21 2009

MOC015-085-212003-
/O.CAN.KSGF.SV.W.0385.000000T0000Z-090921T2030Z/
HICKORY MO-BENTON MO-
253 PM CDT MON SEP 21 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENTON AND
NORTHEASTERN HICKORY COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

&&

LAT...LON 3820 9296 3819 9277 3822 9275 3822 9269
      3820 9264 3817 9264 3817 9261 3804 9259
      3800 9307 3818 9306 3820 9308 3822 9300
      3818 9301 3823 9294
TIME...MOT...LOC 1953Z 251DEG 16KT 3818 9303 3796 9299

$$

MOC029-212030-
/O.CON.KSGF.SV.W.0385.000000T0000Z-090921T2030Z/
CAMDEN MO-
253 PM CDT MON SEP 21 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN CAMDEN COUNTY...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF CLIMAX SPRINGS TO 10 MILES SOUTH OF CLIMAX SPRINGS...MOVING
EAST AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...GREEN BAY
TERRACE...HURRICANE DECK...LINN CREEK...OLD LINN CREEK...OSAGE
BEACH...PURVIS...SUNRISE BEACH AND VILLAGE OF FOUR SEASONS.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

&&

LAT...LON 3820 9296 3819 9277 3822 9275 3822 9269
      3820 9264 3817 9264 3817 9261 3804 9259
      3800 9307 3818 9306 3820 9308 3822 9300
      3818 9301 3823 9294
TIME...MOT...LOC 1953Z 251DEG 16KT 3818 9303 3796 9299

$$

WISE
000 
WWUS53 KSGF 212016
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT MON SEP 21 2009

MOC029-212027-
/O.CAN.KSGF.SV.W.0385.000000T0000Z-090921T2030Z/
CAMDEN MO-
316 PM CDT MON SEP 21 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CAMDEN COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

LAT...LON 3820 9296 3819 9277 3822 9275 3822 9269
      3820 9264 3817 9264 3817 9261 3804 9259
      3800 9307 3818 9306 3820 9308 3822 9300
      3818 9301 3823 9294
TIME...MOT...LOC 2017Z 251DEG 16KT 3821 9290 3799 9286

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 1:08 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Sep 21, 1:08 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
108 PM CDT MON SEP 21 2009

...UPDATE TO AVIATION...

.DISCUSSION...

CLEAR SKIES...LIGHT WINDS...AND A SATURATED BOUNDARY LAYER WILL
CAUSE AREAS OF DENSE FOG TO PERSIST THROUGH MUCH OF THE EARLY
MORNING HOURS.  SEVERAL LOCATIONS WILL EXPERIENCE NEAR ZERO
VISIBILITIES...AND A FOG ADVISORY MAY BE IN ORDER.  THE EASTERN
OZARKS MAY HAVE THE BEST CHANCES AT EXPERIENCING WIDESPREAD DENSE
FOG...AND WILL KEEP A CLOSE EYE ON OBSERVATIONS IN THIS REGION.
AREAS NEAR LAKES...SUCH AS TABLE ROCK...LAKE OF THE OZARKS...AND
STOCKTON WILL ALSO HAVE BETTER CHANCES AT LOWER VISIBILITIES AS WELL.

AN UNSEASONABLY STRONG STORM SYSTEM CONTINUES TO MAKE A BEE LINE FOR
THE CENTRAL PLAINS.  THIS FEATURE WILL FORCE A COLD FRONT THROUGH
SOUTHEAST KANSAS AND THE OZARKS LATE THIS EVENING AND TONIGHT. IN
RESPONSE TO THIS VIGOROUS COLD FRONT...STRONG TO SEVERE
THUNDERSTORMS ARE LIKELY TO DEVELOP IN AREAS ALONG AND WEST OF THE
HIGHWAY 65 CORRIDOR THIS EVENING AND OVERNIGHT.  MIXED LAYER CAPES
ARE EXPECTED TO INCREASE INTO THE 2000-2500 J/KG RANGE.
HOWEVER...DUE TO LOW MAGNITUDES OF WIND SHEAR...THE FREQUENCY AND
INTENSITY OF SEVERE STORMS WILL BE MITIGATED TO AN EXTENT.
MARGINALLY SEVERE LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE
HAZARDS.

PERHAPS THE PRIMARY HAZARD ASSOCIATED WITH TONIGHTS STORMS COULD BE
FLASH FLOODING.  SOIL CONDITIONS ARE MOIST AND EVEN SATURATED IN
SOME AREAS.  MEANWHILE...PRECIPITABLE WATER VALUES AHEAD OF TONIGHTS
FRONT WILL INCREASE TO AROUND 1.75 INCHES.  ANY TRAINING OR SLOW
MOVEMENT OF THUNDERSTORMS WILL LIKELY CREATE FLASH FLOODING IN SOME
SPOTS.  ILL BE COLLABORATING THOUGHTS ON A POSSIBLE FLASH FLOOD
WATCH WITH SURROUNDING OFFICES THIS MORNING.  A LAST MINUTE CALL
PRIOR TO ISSUANCE TIME WILL BE MADE ON THIS POSSIBLE HEADLINE.

ITS BECOMING MORE LIKELY THAT DRY WEATHER WILL FOLLOW THE PASSAGE OF
TONIGHTS COLD FRONT.  ALL MODELS SUGGEST A MASSIVE MID LEVEL DRY
SLOT TO REPLACE THE MOISTURE LADEN AIR BEHIND THE FRONT.  MEANWHILE
THE WRF SOLUTION IS SOMEWHAT OF AN OUTLIER...SUGGESTING THE
POSSIBILITY OF SOME LIGHT SHOWERS DEVELOPING UNDER THE MID LEVEL
COLD CORE ACROSS SE KANSAS AND WESTERN MISSOURI.  AS A MATTER OF
FACT...THE MET GUIDANCE HAS LIKELY POPS GOING TUESDAY AND TUESDAY
NIGHT.

AFTER COLLABORATION WITH THE HYDROMETEOROLOGICAL PREDICTION CENTER
AND SEVERAL SURROUNDING OFFICES...IT APPEARS AS THOUGH THE WRF HAS
FEEDBACK ISSUES...DEVELOPING A WEAK AREA OF LOW PRESSURE OVER
EASTERN KANSAS AND WESTERN MISSOURI.  THE ECMWF SOLUTION APPEARS TO
BE HANDLING THE SYNOPTIC LOW BETTER THAN ALL MODELS...AND HAVE
FOLLOWED THIS CLOSELY WITH PRECIPITATION CHANCES AND WEATHER.
THEREFORE HAVE FAVORED LOWER POPS FOR THE TUESDAY - THURSDAY NIGHT
TIME FRAME.

THERE WILL BE AN OPPORTUNITY FOR ANOTHER ROUND OF MEASURABLE
PRECIPITATION LATE IN THE WEEK.  THERE ARE SOME SIGNALS WITHIN THE
MEDIUM RANGE SOLUTIONS THAT INDICATES AN EASTWARD PROGRESSION WITH
THE DEVELOPING MID LATITUDE CYCLONE.  THIS WOULD BRING FORCING AND
INCREASED MOISTURE BACK OVER THE REGION TOWARD THE FRIDAY-SUNDAY
TIME FRAME.

CRAMER

&&

.AVIATION...

THUNDERSTORMS HAVE DEVELOPED AHEAD OF A COLD FRONT IN CENTRAL
KANSAS. THIS LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK EAST.
IFR VISIBILITIES WILL BE POSSIBLE NEAR THUNDERSTORMS WITH
THUNDERSTORMS PRODUCING HEAVY RAINFALL. THE COLD FRONT WILL MOVE
THROUGH THE AERODROMES DURING THE EVENING AND OVERNIGHT HOURS
BRINGING A WIND SHIFT TO THE NORTH. BEHIND THE FRONT CEILINGS
WILL LOWER WITH AN EXTENDED PERIOD OF MVFR AND IFR CEILINGS
EXPECTED.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ066-077>079-
     088>090-093>095-101>104.

KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Sep 21, 12:55 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT MON SEP 21 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT MON SEP 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE STORMS WILL OCCUR THIS AFTERNOON WEST OF A LINE
FROM WARSAW TO SPRINGFIELD TO BRANSON THROUGH THIS EVENING. A FEW
OF THESE STORMS COULD PRODUCE HAIL UP TO THE SIZE OF
QUARTERS...ALONG WITH DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.
HEAVY RAIN WILL ALSO ACCOMPANY THESE STORMS...RESULTING IN FLASH
FLOODING IN SOME AREAS. THESE STORMS WILL LIKELY WEAKEN AS THEY
TRANSLATE EAST ACROSS THE REST OF THE OZARKS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT FROM
TUESDAY THROUGH SATURDAY. LOW PRESSURE IS EXPECTED TO GRADUALLY
TRACK THROUGH THE PLAINS...EVENTUALLY PROGRESSING EAST TOWARDS
THE OZARKS LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS SOUTHEAST KANSAS AND
WEST MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, Sep 21, 11:58 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     FLASH FLOOD      FORT SCOTT              37.84N 94.71W
09/21/2009                   BOURBON            KS   EMERGENCY MNGR

            HEAVY RAIN PRODUCING STREET FLOODING IN THE TOWN OF FORT
            SCOTT.

&&

CCROWE
Special weather statement, Sep 21, 12:44 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 PM CDT MON SEP 21 2009

KSZ097-101-MOZ066-067-077-078-088-089-211845-
CRAWFORD KS-CHEROKEE KS-JASPER MO-DADE MO-BARTON MO-CEDAR MO-
VERNON MO-ST. CLAIR MO-
1244 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT FOR BARTON...CEDAR...CHEROKEE...NORTHERN
JASPER...NORTHWESTERN DADE...SOUTHEASTERN CRAWFORD...ST. CLAIR AND
VERNON COUNTIES UNTIL 145 PM CDT...

AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
METZ TO HORTON TO MOUNDVILLE TO 11 MILES WEST OF FAULKNER...MOVING
EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

WISE
Local storm report, Sep 21, 12:51 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             FORT SCOTT              37.84N 94.71W
09/21/2009  E0.88 INCH       BOURBON            KS   EMERGENCY MNGR

1230 PM     HEAVY RAIN       6 SW FORT SCOTT         37.78N 94.79W
09/21/2009  M2.85 INCH       BOURBON            KS   AWOS

            2.85IN OF RAIN BETWEEN 9AM AND 1PM AT FORT SCOTT AWOS
            SITE.

&&

CCROWE
Local storm report, Sep 21, 1:28 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             5 S NEVADA              37.77N 94.35W
09/21/2009  E0.50 INCH       VERNON             MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED DIME HAIL 5 MILES SOUTH OF
            NEVADA ON HIGHWAYN 71.

&&

CCROWE
Special weather statement, Sep 21, 1:42 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 PM CDT MON SEP 21 2009

MOZ055-056-067-211945-
ST. CLAIR MO-BENTON MO-MORGAN MO-
142 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT FOR BENTON...MORGAN AND NORTHEASTERN ST.
CLAIR COUNTIES UNTIL 245 PM CDT...

AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
BRANDON TO 4 MILES NORTH OF ICONIUM...MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE COLE CAMP...LINCOLN...STOVER...VERSAILLES
AND WARSAW.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE LAKE OF THE
OZARKS AND TRUMAN LAKE.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

WISE
Local storm report, Sep 21, 2:09 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             LINCOLN                 38.39N 93.33W
09/21/2009  E1.00 INCH       BENTON             MO   LAW ENFORCEMENT

&&

CCROWE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 3:25 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more24 hr
Sep 21, 4:00 AM CDTDense Fog AdvisorySGFBarry, Benton, Camden, Cedar, Christian, Dade and 23 more5 hr
Sep 21, 9:48 AM CDTSevere Thunderstorm WarningSGFVernon27 min
Sep 21, 12:54 PM CDTFlash Flood WarningSGFVernon3 hr
Sep 21, 1:05 PM CDTSevere Thunderstorm WarningSGFSt. Clair25 min
Sep 21, 1:55 PM CDTSevere Thunderstorm WarningSGFBenton40 min
Sep 21, 2:14 PM CDTSevere Thunderstorm WarningSGFMorgan61 min
Sep 21, 2:24 PM CDTSevere Thunderstorm WarningSGFHickory, Polk36 min
Sep 21, 3:40 PM CDTFlash Flood WarningSGFBarton6 hr
Sep 21, 3:49 PM CDTAreal Flood WarningSGFVernon5 hr
Sep 21, 3:50 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede17 min
Sep 21, 4:48 PM CDTFlash Flood WarningSGFLawrence6 hr
Sep 21, 5:14 PM CDTFlash Flood WarningSGFJasper6 hr
Sep 21, 5:25 PM CDTFlash Flood WarningSGFGreene6 hr
Sep 21, 6:26 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright64 min
Sep 21, 6:53 PM CDTFlash Flood WarningSGFLaclede, Webster, Wright6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.